# SDR CA080303008

- Difficulty date: February 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 22,012 hours
- Engine: Lyc VO435A1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 476400751
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 3,110 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON WALK AROUND OIL IN GEARBOX LOOKED DIRTY, OIL WAS DRAINED AND METAL WAS FOUND ON MAGNETIC PLUG, TAIL ROTOR GEARBOX WAS REMOVED FROM SERVICE AND OH ONE INSTALLED AND ACFT WAS RELEASED. MORE INFO WILL BE POSTED AS THE GEARBOX IS DISASSEMBLED.
